# SDR 2009FA0000132

- Difficulty date: February 26, 2009
- Submitted: February 26, 2009
- Operation: General aviation
- Aircraft: N17PL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0412
- System (JASC): 2140 · Heating System
- Part: Blower Motor
- Part number: 99123232
- Part serial: 3267A
- Condition: Failed
- Location: Cabin Heat
- Part time: 216 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE BLOWER MOTOR FAILED INTERNALLY SENDING SMOKE INTO THE CABIN DURING CRUISE FLIGHT AT ALTITUDE. SMOKE CAME OUT THE VENTILATION SYS GASPERS. ACFT DESCENDED TO A LOWER ALTITUDE AND WAS ABLE TO DEACTIVATE THE SYS AND CLEAR THE SMOKE.
